Asymptotic behavior of solutions of retarded differential equations
Authors: G. Ladas, Y. G. Sficas and I. P. Stavroulakis
Journal: Proc. Amer. Math. Soc. 88 (1983), 247-253
MSC: Primary 34K25
MathSciNet review: 695252
Full-text PDF Free Access
Abstract: In this paper we obtain sufficient conditions under which every solution of the retarded differential equation
Theorem 1. Assume that and or . Then every solution of (1) tends to zero as .
Theorem 2. Assume that . Then every oscillatory solution of (1) tends to zero as .
-  R. D. Driver, Ordinary and delay differential equations, Springer-Verlag, New York-Heidelberg, 1977. Applied Mathematical Sciences, Vol. 20. MR 0477368
-  Gerasimos Ladas, Sharp conditions for oscillations caused by delays, Applicable Anal. 9 (1979), no. 2, 93–98. MR 539534, https://doi.org/10.1080/00036817908839256
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K25
Retrieve articles in all journals with MSC: 34K25
Keywords: Retarded differential equation, solutions tend to zero, oscillatory solution
Article copyright: © Copyright 1983 American Mathematical Society